# SDR SWIA202157298

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 601R1463619
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR BUSHINGS CORRODED, LH OUTBOARD FLAP BELOW CENTER FAIRING   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED BUSHINGS LH OUTBD FLAP, IAW CRJ-200-AMM 57-53-02-000-806 & -400-803. / CAL TOOLS USED:  TORQUE WRENCH WVACT4467, CAL DUE: 31 DEC 2021.  TORQUE WRENCH WVACT2413,  CAL DUE: 10/2021
